MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS SINUS INHALER PERSONAL STEAM INHALER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS SINUS INHALER PERSONAL STEAM INHALER
Model Number VIH200WMV2
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Blister (4537)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter called regarding vicks sinus nasal inhaler humidifier.The reporter mentioned that her niece was using the device on her baby as the baby was suffering from chest congestion.The humidifier caused the baby's chest burn with redness and blisters and the mother got scald on her chest.This information was relayed to kaz usa, inc.Through medwatch form #mw5153521; the consumer had never previously contacted our company.We reached out to the consumer's relative who was unsure of the extent of any injuries, and unsure exactly how the product was being used when the alleged incident occurred.The patients involved were the initial reporter's niece, and the niece's infant child.Kaz usa, inc has requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.

Brand Name
VICKS SINUS INHALER PERSONAL STEAM INHALER
Common Device Name
PERSONAL STEAM INHALER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee espie
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907247
MDR Report Key19229928
Report Number1314800-2024-00011
Device Sequence Number14869071
Product Code KFZ
UDI-Device Identifier00328785005820
UDI-Public00328785005820
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVIH200WMV2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 MO
Patient SexMale
Patient Weight8 KG